# SDR 2010FA0000729

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: General aviation
- Aircraft: N423CA
- Make and model: Casa C212CC
- Aircraft serial: 240
- Aircraft time: 16,761 hours, 18,996 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 2122415XX
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 16,761 hours, 18,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA, FUSELAGE SIDE, HORIZ STABILIZER ATTACH FITTINGS WERE FOUND TO BE CRACKED AND 3 OTHERS WERE FOUND WITH INTERGRANULAR CORROSION. 6 OF THE 8 ARE BEYOND LIMITS.  ONE OF THE FITTINGS THAT SHOWED NO SIGNS OF CRACKS OR CORROSION WAS REMOVED AND FOUND TO BE BADLY CRACKED.
